Abstract and concrete tangent modules on Lipschitz differentiability spaces
Ikonen, T., Pasqualetto, E., & Soultanis, E. (2022). Abstract and concrete tangent modules on Lipschitz differentiability spaces. Proceedings of the American Mathematical Society, 150, 327-343. https://doi.org/10.1090/proc/15656
Published inProceedings of the American Mathematical Society
© 2021 American Mathematical Society
We construct an isometric embedding from Gigli’s abstract tangent module into the concrete tangent module of a space admitting a (weak) Lipschitz differentiable structure, and give two equivalent conditions which characterize when the embedding is an isomorphism. Together with arguments from Bate, Kangasniemi, and Orponen, Cheeger’s differentiation theorem via the multilinear Kakeya inequality, arXiv:1904.00808 (2019), this equivalence is used to show that the –-type condition self-improves to . We also provide a direct proof of a result by Gigli and Pasqualetto, Equivalence of two different notions of tangent bundle on rectifiable metric measure spaces, arXiv:1611.09645 that, for a space with a strongly rectifiable decomposition, Gigli’s tangent module admits an isometric embedding into the so-called Gromov–Hausdorff tangent module, without any a priori reflexivity assumptions.